×

zbMATH — the first resource for mathematics

Boundary behavior of harmonic functions in non-tangentially accessible domains. (English) Zbl 0514.31003

MSC:
31B25 Boundary behavior of harmonic functions in higher dimensions
42B25 Maximal functions, Littlewood-Paley theory
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
PDF BibTeX Cite
Full Text: DOI
References:
[1] Ahlfors, L, Quasiconformal reflection, Acta math., 109, 291-301, (1963) · Zbl 0121.06403
[2] Brelot, M, Élements de la théorie classique du potential, (1965), Centre de Documentation Universitaire Paris · Zbl 0084.30903
[3] Burkholder, D.L; Gundy, R, Distribution function inequalities for the area integral, Studia math., 44, 527-544, (1972) · Zbl 0219.31009
[4] Burkholder, D.L; Gundy, R; Silverstein, M, A maximal function characterization of the class Hp, Trans. amer. math. soc., 157, 137-153, (1971) · Zbl 0223.30048
[5] Caffarelli, L; Fabes, E; Kenig, C, Completely singular elliptic-harmonic measures, Indiana J. math., 30, 6, 917-924, (1981) · Zbl 0482.35020
[6] Caffarelli, L; Fabes, E; Mortola, S; Salsa, S, Boundary behavior of nonnegative solutions of elliptic operators in divergence form, indiana, J. math., 30, 4, 621-640, (1981) · Zbl 0512.35038
[7] Calderón, A.P, On the behavior of harmonic functions near the boundary, Trans. amer. math. soc., 68, 47-54, (1950) · Zbl 0035.18901
[8] Calderón, A.P, On a theorem of Marcinkiewicz and Zygmund, Trans. amer. math. soc., 68, 55-61, (1950) · Zbl 0035.18903
[9] Calderón, A.P, On the Cauchy integral on Lipschitz curves, and related operators, Proc. nat. acad. sci., 74, 4, 1324-1327, (1977) · Zbl 0373.44003
[10] Carleson, L, On the existence of boundary values for harmonic functions in several variables, Ark. mat., 4, 393-399, (1962) · Zbl 0107.08402
[11] Coifman, R.R, A real variable characterization of Hp, Studia math., 51, 269-274, (1974) · Zbl 0289.46037
[12] Coifman, R.R; Fefferman, C, Weighted norm inequalities for maximal functions and singular integrals, Studia math., 51, 241-250, (1974) · Zbl 0291.44007
[13] Coifman, R.R; Meyer, Y, Le théorème de Calderón par LES méthodes de variable réelle, C. R. acad. sci. Paris Sér. A, 289, 425-428, (1979) · Zbl 0427.42007
[14] Coifman, R.R; Weiss, G, Extensions of Hardy spaces and their use in analysis, Bull. amer. math. soc., 83, 569-645, (1977) · Zbl 0358.30023
[15] Dahlberg, B.E.J, On estimates of harmonic measure, Arch. rational mech. anal., 65, 272-288, (1977)
[16] Dahlberg, B.E.J, Weighted norm inequalities for the Lusin area integral and the non-tangential maximal function for functions harmonic in a Lipschitz domain, Studia math., 67, 297-314, (1980) · Zbl 0449.31002
[17] {\scB. E. J. Dahlberg}, A note on H1 and BMO, preprint.
[18] Fabes, E; Kenig, C, On the Hardy space H1 of a C1 domain, Ark. mat., 19, 1-22, (1981) · Zbl 0484.42006
[19] Fabes, E; Kenig, C; Neri, U, Carleson measures, H1 duality and weighted BMO in non-smooth domains, Indiana J. math., 30, 4, 547-581, (1981) · Zbl 0441.31004
[20] Fabes, E; Nerl, U, Dirichlet problem in Lipschitz domains with BMO data, (), 33-39 · Zbl 0455.31004
[21] Fefferman, C, Characterizations of bounded Mean oscillation, Bull. amer. math. soc., 77, 587-588, (1971) · Zbl 0229.46051
[22] Fefferman, C; Stein, E.M, Hp spaces of several variables, Acta math., 129, 137-193, (1972) · Zbl 0257.46078
[23] Gehring, F.W, The Lp integrability of the partial derivatives of a quasiconformal mapping, Acta math., 139, 265-277, (1973) · Zbl 0258.30021
[24] Gehring, F.W; Osgood, B.G, Uniform domains and the quasihyperbolic metric, Journal d’analyse math., 36, 50-74, (1979) · Zbl 0449.30012
[25] Hunt, R.R; Wheeden, R.L, On the boundary values of harmonic functions, Trans. amer. math. soc., 132, 307-322, (1968) · Zbl 0159.40501
[26] Hunt, R.R; Wheeden, R.L, Positive harmońic functions on Lipschitz domains, Trans. amer. math. soc., 147, 507-527, (1970) · Zbl 0193.39601
[27] Jerison, D.S; Kenig, C.E, An identity with applications to harmonic measure, Bull. amer. math. soc. (new series), 2, 447-451, (1980) · Zbl 0436.31002
[28] Jerison, D.S; Kenig, C.E, The Dirichlet problem in non-smooth domains, Annals of math., 113, 367-382, (1981) · Zbl 0434.35027
[29] John, F, Rotation and strain, Comm. pure appl. math., 14, 391-413, (1961) · Zbl 0102.17404
[30] John, F; Nirenberg, L, On functions of bounded Mean oscillation, Comm. pure appl. math., 14, 415-426, (1961) · Zbl 0102.04302
[31] Jones, P.W, Extension theorems for BMO, Indiana J. math., 29, 41-66, (1980) · Zbl 0432.42017
[32] {\scP. W. Jones}, Quasiconformal mappings and extensions of Sobolev functions, preprint.
[33] Kenig, C.E, Weighted Hp spaces on Lipschitz domains, Amer. J. math., 102, 129-163, (1980) · Zbl 0434.42024
[34] Kenig, C.E, Weighted Hardy spaces on Lipschitz domains, (), 263-274, Part 1
[35] Latter, R, A characterization of Hp (\(R\)n) in terms of atoms, Studia math., 62, 93-101, (1978) · Zbl 0398.42017
[36] Lavrentiev, M, Boundary problems in the theory of univalent functions, Mat. sb. (N.S.), 1, 43, 815-844, (1936), [English trans.]; Amer. Math. Soc. Trans. Ser. 2,{\bf32}
[37] Lehto, O; Virtanen, K.I, Quasiconformal mappings in the plane, (1973), Springer-Verlag Berlin/New York · Zbl 0267.30016
[38] Macias, R; Segovia, C, Lipschitz functions on spaces of homogeneous type, Advan. in math., 33, 257-270, (1979) · Zbl 0431.46018
[39] Macías, R; Segova, C, A decomposition into atoms of distributions on spaces of homogeneous type, Advan. in math., 33, 171-309, (1979)
[40] Marcinkiewicz, J; Zygmund, A, A theorem of Lusin, Duke math. J., 4, 473-485, (1938) · JFM 64.0268.01
[41] Martin, R, Minimal positive harmonic functions, Trans. amer. math. soc., 49, 137-172, (1941) · JFM 67.0343.03
[42] Muckenhoupt, B; Wheeden, R.L, Weighted bouded Mean oscillation and the Hilbert transform, Studia math., 54, 221-237, (1976) · Zbl 0318.26014
[43] Nagel, A; Stein, E.M, Lectures on pseudo differential operators, (1979), Princeton Univ. Press and Univ. of Tokyo Press Princeton, N. J
[44] Privalov, I, Randeigenschaften analytischer funktionen, (1956), Deutscher Verlag der Wissenschaften Berlin · Zbl 0073.06501
[45] Spencer, D, A function theoretic identity, Mer. J. math., 65, 147-160, (1943) · Zbl 0060.20603
[46] Stein, E.M, On the theory of harmonic functions of several variables. II. behavior near the boundary, Acta math., 106, 137-174, (1961) · Zbl 0111.08001
[47] Stein, E.M, Topics in harmonic analysis related to the Littlewood Paley theory, () · Zbl 0193.10502
[48] Stein, E.M, Singular integrals and differentiability properties of functions, (1970), Princeton Univ. Press Princeton, N. J · Zbl 0207.13501
[49] Stein, E.M; Weiss, G, On the theory of harmonic functions of several variables, I, Acta math., 103, 25-62, (1960) · Zbl 0097.28501
[50] Stein, E.M; Weiss, G, Fourier analysis on Euclidean spaces, (1971), Princeton Univ. Press Princeton, N. J · Zbl 0232.42007
[51] Stein, E.M; Zygmund, A, Boundedness of translation invariant operators on holder and Lp spaces, Ann. of math., 85, 337-349, (1967) · Zbl 0172.40102
[52] {\scA. Uchiyama}, A maximal function characterization of Hp on the space of homogeneous type, preprint. · Zbl 0503.46020
[53] Väisälä, J, Lectures on n-dimensional quasiconformal mappings, () · Zbl 0221.30031
[54] Wiener, N, The Dirichlet problem, J. math. phys., 3, 127-146, (1924) · JFM 51.0361.01
[55] Wu, J.M.G, Comparisons of kernel functions, boundary Harnack principle and relative Fatou theorem on Lipschitz domains, Ann inst. Fourier (Grenoble), 28, 4, 147-167, (1978) · Zbl 0368.31006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.